Expatriation and repatriation in MNCs: A taxonomy

Baruch, Y. (2002) Expatriation and repatriation in MNCs: A taxonomy. Human Resource Management Journal, 41 (2). pp. 239-259. ISSN 0954-5395

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences
Faculty of Social Sciences > Norwich Business School
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 01 Jun 2002
Last Modified: 25 Jul 2018 07:20
URI: https://ueaeprints.uea.ac.uk/id/eprint/16654
DOI: 10.1002/hrm.10034

Actions (login required)

View Item